>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Equate / Ibuprofen 200 Mg Capsules
Ibuprofen 200 Mg Capsules
Product ID: 83963
Brand: Equate
Item Name: Ibuprofen 200 Mg Capsules
Size: 80 ct
Current Price: $ 7.19
Unit Price: $0.09 / ct
Description: Get the pain relief you need with Equate Ibuprofen Softgels. Take one tablet every four hours to six hours when you need relief from minor pain of arthritis headache muscle pain toothache backache and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. This bottle contains 80 softgels at 200 milligrams of Ibuprofen in each capsule. Keep it in your medicine cabinet car or your desk at work so you can have it within reach whenever you need. Pick up Equate Ibuprofen Softgels today to get the relief you deserve.Making the right health decisions can be challenging. With a complete range of products and simple solutions Equate allows you to take care of your family with confidence.
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.